# SDR CWQA201807180001

- Difficulty date: July 11, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N345XB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5631
- Aircraft time: 3,201 hours, 1,505 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24410457
- Part serial: 52403
- Condition: Defective
- Location: Rt Engine
- Part time: 3,201 hours, 1,505 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT CREW RECEIVED A RIGHT HAND ENGINE FIRE LIGHT. CHECK LIST FOLLOWED, LIGHT WENT OUT WHEN POWER WAS REDUCED TO 85% N1, AND UNSCHEDULED LANDING AT ALTERNATE AIRPORTPERFORMED WITHOUT INCIDENT. MAINTENANCE EVALUATION FOUND RIGHT HAND ENGINE COMBUSTION ZONE FIRE LOOP A1EZ TO BE DEFECTIVE. FIRE LOOP WAS REMOVED AND REPLACED, P/N OFF 244-10457 S/N52403.
